Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 216, NWS Tulsa, OK

October 17, 20074 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Oct 17, 2007, 8:31 PM CDT for 4 counties in Oklahoma. It was in force for 59 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 17, 2007, 8:31 PM CDT (01:31 UTC)
Expired
Oct 17, 2007, 9:30 PM CDT
In force
59 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Cherokee County, OK, Mayes County, OK, Muskogee County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 31 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 17, 8:35 PM CDTTSTM WND GST 622 S Porter, OK
Oct 17, 8:35 PM CDTHAIL 0.754 Ese Muskogee, OK
Oct 17, 8:55 PM CDTTSTM WND DMG10 Wnw Muskogee, OKSEMI BLOWN OVER ON MUSKOGEE TURNPIKE AT MM 21.
Oct 17, 9:05 PM CDTTSTM WND GST 70Peggs, OKINSTRUMENT ONLY ABLE TO MEASURE UP TO 70 MPH.
Oct 17, 9:22 PM CDTTSTM WND DMGWoodall, OKEOC REPORTS DOWNED POWER LINES IN WOODALL. PERSONS TRAPPED BETWEEN THESE LINES WITH RESCUE UNDERWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 17, 4:31 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.5 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2007-10-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1262 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2007-10-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 266 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1262 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
618 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
266 m²/s²
0-3 km storm-relative helicity
287 m²/s²
Significant tornado parameter
2.4
Supercell composite
8.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 180131
SVRTSA
OKC021-097-101-145-180230-
/O.NEW.KTSA.SV.W.0216.071018T0131Z-071018T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
831 PM CDT WED OCT 17 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
  NORTHERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
  SOUTHERN MAYES COUNTY IN NORTHEAST OKLAHOMA
  EASTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 930 PM CDT

* AT 825 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
  AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 8 MILES NORTHWEST OF WAGONER TO 11 MILES SOUTHWEST
  OF TAFT...MOVING NORTHEAST AT 25 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...PORTER...
  TAFT...CHOUTEAU...TULLAHASSEE...WAGONER...MUSKOGEE...OKAY...FORT
  GIBSON...PEGGS...HULBERT AND OAKS.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3618 9501 3617 9500 3617 9486 3574 9512
      3567 9569 3608 9549 3608 9545 3616 9545
      3621 9543
TIME...MOT...LOC 0131Z 238DEG 23KT 3608 9541 3567 9564

$$
3 follow-up statements
000 
WWUS54 KTSA 180148
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
848 PM CDT WED OCT 17 2007

OKC021-097-101-145-180230-
/O.CON.KTSA.SV.W.0216.000000T0000Z-071018T0230Z/
MUSKOGEE OK-WAGONER OK-CHEROKEE OK-MAYES OK-
848 PM CDT WED OCT 17 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHEASTERN MAYES...WESTERN CHEROKEE...EASTERN WAGONER AND
NORTHEASTERN MUSKOGEE COUNTIES...

AT 842 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MURPHY TO TULLAHASSEE...MOVING NORTHEAST AT 25 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...TULLAHASSEE...
MUSKOGEE...OKAY...FORT GIBSON...PEGGS...LOST CITY AND HULBERT.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3618 9501 3617 9500 3617 9486 3574 9512
      3573 9554 3620 9532
TIME...MOT...LOC 0148Z 238DEG 23KT 3616 9523 3580 9546

$$
000 
WWUS54 KTSA 180211
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
911 PM CDT WED OCT 17 2007

OKC021-097-101-145-180230-
/O.CON.KTSA.SV.W.0216.000000T0000Z-071018T0230Z/
MUSKOGEE OK-WAGONER OK-CHEROKEE OK-MAYES OK-
911 PM CDT WED OCT 17 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHEASTERN MAYES...WESTERN CHEROKEE...SOUTHEASTERN WAGONER AND
NORTHEASTERN MUSKOGEE COUNTIES...

AT 905 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 9 MILES NORTH OF PEGGS TO OKAY...MOVING
NORTHEAST AT 25 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HULBERT...PEGGS
AND LOST CITY.

THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING DAMAGING
WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.

A TORNADO WATCH IS IN EFFECT UNTIL MIDNIGHT.

LAT...LON 3618 9501 3617 9500 3617 9486 3604 9495
      3575 9511 3574 9513 3580 9536 3617 9517
TIME...MOT...LOC 0211Z 238DEG 23KT 3622 9508 3594 9524

$$
000 
WWUS54 KTSA 180230
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
930 PM CDT WED OCT 17 2007

OKC021-097-101-145-180240-
/O.EXP.KTSA.SV.W.0216.000000T0000Z-071018T0230Z/
MUSKOGEE OK-WAGONER OK-CHEROKEE OK-MAYES OK-
930 PM CDT WED OCT 17 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MAYES...WESTERN
CHEROKEE...SOUTHEASTERN WAGONER AND NORTHEASTERN MUSKOGEE COUNTIES
EXPIRES AT 930 PM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.

LAT...LON 3618 9501 3617 9500 3617 9486 3604 9495
      3575 9511 3574 9513 3580 9536 3617 9517
TIME...MOT...LOC 0230Z 238DEG 23KT 3628 9495 3600 9511

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 17, 8:24 PM CDT, 7 minutes earlier.

Area forecast discussion, Oct 17, 8:24 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
824 PM CDT WED OCT 17 2007

.DISCUSSION...
NOTE: THERE WILL BE A SERIES OF UPDATES NEXT COUPLE OF
HOURS CLEARING PORTIONS OF THE WATCH FROM WEST TO EAST
AS DRIER AIR SURGES INTO THE AREA.  CURRENT CONVECTIVE
LINE ACTIVE FROM NOWATA-MAYES-WAGONER AND EASTERN MOST
OKMULGEE-MCINTOSH-PITTSBURG COUNTY.                 GW

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   61  77  52  78 /  80  20  10   0
FSM   63  83  50  78 /  90   0  10   0
MLC   58  83  48  82 /  70   0   0   0
BVO   57  73  48  78 /  80  20  10   0
FYV   62  74  48  71 /  90  10  10   0
BYV   63  76  49  71 /  90  10  10   0
MKO   59  80  50  78 /  80  10  10   0
MIO   60  72  50  75 /  80  20  10   0
F10   58  80  50  79 /  70  10  10   0
HHW   60  85  51  83 /  60  10   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...21
LONG TERM....21
Hazardous weather outlook, Oct 17, 7:08 PM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
708 PM CDT WED OCT 17 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
708 PM CDT WED OCT 17 2007

...TORNADIC THREAT CONTINUES OVER EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
SCATTERED SUPERCELL THUNDERSTORMS ARE ONGOING ACROSS EASTERN
OKLAHOMA THIS EVENING...AND THESE STORMS ARE EXPECTED TO
CONTINUE EASTWARD AS THE DRYLINE SURGES WITH THE PASSING
UPPER STORM SYSTEM.  CONDITIONS REMAIN VERY FAVORABLE FOR
TORNADIC POTENTIAL WITHIN THESE SUPERCELLS...AND THIS
FAVORABLE ENVIRONMENT WILL PERSIST THROUGH THE
EVENING HOURS. IN ADDITION TO THE TORNADIC POTENTIAL...GOLFBALL
SIZE HAIL AND WINDS TO 80 MPH WILL BE POSSIBLE WITH
THESE STORMS. THE THREAT WILL DECREASE FROM WEST TO
EAST LATER TONIGHT AS THE DRYLINE CONTINUES EASTWARD.

ISOLATED FLASH FLOODING WILL ALSO BE POSSIBLE AS THE
STORMS WILL PRODUCE A BRIEF PERIOD OF VERY HEAVY RAINS...
ESPECIALLY WHERE HEAVIER RAINS HAVE ALREADY FALLEN TODAY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
THE ONGOING STORMS HAVE THE POTENTIAL TO PRODUCE SIGNIFICANT
SEVERE WEATHER. ACTIVATION OF THE REGIONAL SKYWARN NETWORK IS
UNDERWAY. LOCAL SPOTTER GROUPS SHOULD BE ACTIVE NEAR ANY OF THE
STORMS. EMERGENCY MANAGERS SHOULD READY FOR NOT ONLY SPOTTER
OPERATIONS BUT ALSO POTENTIAL IMPACT RECOVERY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...HIGH WIND POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE MAIN UPPER SYSTEM WILL CLEAR THE AREA BY THURSDAY...WITH
PLEASANT WEATHER EXPECTED FOR MOST OF THE WEEKEND. THE NEXT UPPER
SYSTEM SHOULD MOVE INTO THE CENTRAL AND SOUTHERN PLAINS SUNDAY
NIGHT...BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH
MONDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Oct 17, 7:32 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
732 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     TSTM WND GST     2 N TULSA               36.16N 95.92W
10/17/2007  M63 MPH          TULSA              OK   ASOS

            MEASURED AT TULSA INTERNATIONAL AIRPORT ASOS.

&&

JDS
Local storm report, Oct 17, 7:40 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
740 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     TSTM WND GST     4 SSW TULSA             36.08N 95.95W
10/17/2007  E60.00 MPH       TULSA              OK   PUBLIC

0734 PM     HAIL             OWASSO                  36.27N 95.85W
10/17/2007  E1.00 INCH       TULSA              OK   TRAINED SPOTTER

            NUMEROUS POWER LINE FLASHES

0735 PM     HAIL             3 S OWASSO              36.23N 95.85W
10/17/2007  E0.75 INCH       TULSA              OK   AMATEUR RADIO

&&

SAA
Local storm report, Oct 17, 7:54 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
754 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 PM     TSTM WND DMG     3 E OWASSO              36.27N 95.80W
10/17/2007                   ROGERS             OK   NWS EMPLOYEE

            5 INCH DIAMETER TREE LIMBS DOWNED BY WIND

0736 PM     TSTM WND DMG     COWETA                  35.95N 95.65W
10/17/2007                   WAGONER            OK   LAW ENFORCEMENT

            POWER LINES BLOWN DOWN

0740 PM     HAIL             4 NE OWASSO             36.31N 95.80W
10/17/2007  E1.50 INCH       ROGERS             OK   AMATEUR RADIO

0744 PM     HAIL             PRESTON                 35.71N 95.99W
10/17/2007  E0.75 INCH       OKMULGEE           OK   EMERGENCY MNGR

0752 PM     HAIL             1 W CLAREMORE           36.31N 95.63W
10/17/2007  E0.88 INCH       ROGERS             OK   AMATEUR RADIO

            DIME TO NICKEL HAIL

&&

SAA
Special weather statement, Oct 17, 8:11 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
811 PM CDT WED OCT 17 2007

ARZ020-029-180200-
FRANKLIN AR-SEBASTIAN AR-
811 PM CDT WED OCT 17 2007

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     EASTERN SEBASTIAN AND SOUTHERN FRANKLIN

AT 811 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
WASHBURN...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MILLTOWN...ALIX...OZARK...
CHARLESTON...BRANCH...PETER PENDER...MEG...DENNING...CECIL...ALTUS...
MOUNTAIN TOP...WIEDERKEHR VILLAGE...WASHBURN AND FORT CHAFFEE.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3539 9369 3537 9371 3538 9378 3530 9381
      3530 9389 3521 9392 3523 9400 3514 9403
      3513 9413 3521 9422 3566 9370
TIME...MOT...LOC 0111Z 226DEG 41KT 3521 9406
Local storm report, Oct 17, 8:14 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
814 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     TSTM WND DMG     TULSA                   36.13N 95.92W
10/17/2007                   TULSA              OK   AMATEUR RADIO

            WIND COLLAPSED TENT AT OKTOBERFEST...LATER
            INFORMATION...38 TO 40 INJURED IN THE AREA.

0730 PM     TSTM WND DMG     OWASSO                  36.27N 95.85W
10/17/2007                   TULSA              OK   AMATEUR RADIO

            TREES DAMAGED...OUTBUILDINGS DAMAGED AND STREET SIGNS
            BLOWN DOWN. DAMAGE FROM 2ND AND BIRCH TOWARD THE
            NORTHEAST.

0800 PM     TSTM WND GST     3 SSE INOLA             36.11N 95.49W
10/17/2007  M61.00 MPH       ROGERS             OK   MESONET

0803 PM     TSTM WND GST     2 S COWETA              35.92N 95.65W
10/17/2007  E60.00 MPH       WAGONER            OK   TRAINED SPOTTER

&&

SAA
Local storm report, Oct 17, 8:20 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
820 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     NON-TSTM WND DMG OOLOGAH                 36.45N 95.71W
10/17/2007                   ROGERS             OK   EMERGENCY MNGR

            6 OR 7 MOBILE HOMES DAMAGED OR DESTROYED. NO INJURIES
            REPORTED AT THIS TIME.

0810 PM     TSTM WND GST     2 ENE COPAN             36.91N 95.89W
10/17/2007  M59.00 MPH       WASHINGTON         OK   MESONET

&&

SAA

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 7:02 PM CDTSevere Thunderstorm WarningTSATulsa73 min
Oct 17, 7:23 PM CDTSevere Thunderstorm WarningTSARogers67 min
Oct 17, 7:25 PM CDTSevere Thunderstorm WarningTSAMuskogee, Wagoner65 min
Oct 17, 7:29 PM CDTTornado WarningTSANowata, Washington61 min
Oct 17, 7:47 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes58 min
Oct 17, 8:06 PM CDTSevere Thunderstorm WarningTSACraig, Rogers39 min
Oct 17, 8:10 PM CDTSevere Thunderstorm WarningTSADelaware80 min
Oct 17, 8:19 PM CDTSevere Thunderstorm WarningTSAOttawa56 min
Oct 17, 8:29 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Pittsburg41 min
Oct 17, 8:46 PM CDTSevere Thunderstorm WarningTSACherokee, Haskell, Muskogee, Sequoyah59 min
Oct 17, 9:10 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee55 min
Oct 17, 9:16 PM CDTTornado WarningTSACherokee29 min
Oct 17, 10:01 PM CDTSpecial Weather StatementTSASequoyah44 min
Oct 17, 10:13 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah47 min
Oct 17, 10:31 PM CDTSevere Thunderstorm WarningTSALeFlore44 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.